# SDR UPS99430981

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Delaminated
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, R1 DOOR SKIN PEELED BACK-DOOR LEAKING PROFUSELY ON LEADING EDGE BELOW FWD DOOR HINGE.  DOOR BULGES OUT APPROX 1 INCH AND APPEARS TO BE IN ERNAL DAMAGE.  *S/D*  ASSIGNED ECA FORM 04927 TO IEM REPAIR ACCOMPLISHED IAW EO B747-520-1 1894A DISSIMIAL METAL REPAIR TO BE ACCOMPLISHED BY NEXT C CHECK D180 797 ASSIGNED.
